MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. MEDLINE ANTI-FOG (EU), STERILE

ASPEN SURGICAL PRODUCTS, INC. MEDLINE ANTI-FOG (EU), STERILE
Model Number MD-1001E
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in process of trying to get the device returned for evaluation, and the investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "product appears to be less effective, resulting in blurred images during laparoscopic procedures.This problem has occurred twice.".
 
Additional Manufacturer Narrative
The device was not available for evaluation, and no pictures were provided, resulting in the complaint not being able to be confirmed.The fog solution from lot 453252 underwent a functional test prior to shipping, and it passed and was within specification.No root cause could be determined due to not having samples to retest.However, the most probable root cause for such an event would be from environmental temperature changes during transit of the fog solution to the customer as that could cause the solution to be less effective.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
MEDLINE ANTI-FOG (EU), STERILE
Common Device Name
ANTI-FOG
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23878621
Report Number3002750084-2025-00063
Device Sequence Number9464176
Product Code OCT
UDI-Device Identifier00840113214822
UDI-Public00840113214822
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-1001E
Device Lot Number453252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown